# SDR USAA040219

- Difficulty date: May 12, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 1.0 INCH X 2.0 INCH X .020 INCH, CORROSION; LEVEL 2;  TASK NR JA-160-53500.  REMOVED AND REPLACED BEAM IAW SRM.
